Alert archive / Oklahoma / River Flood Warnings in 2016

River Flood Warning 12, NWS Tulsa, OK

May 25, 2016Creek County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 25, 2016, 1:45 AM CDT for Creek County, Oklahoma. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
May 25, 2016, 1:45 AM CDT (06:45 UTC)
Expired
May 26, 2016, 5:07 AM CDT
In force
27 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County Creek County, OK

The radar

The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Polecat Creek near Sapulpa (SPCO2).

Action stage
21 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

573 
WGUS44 KTSA 250645
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
145 AM CDT WED MAY 25 2016


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-251445-
/O.NEW.KTSA.FL.W.0012.160525T0645Z-160526T1007Z/
/SPCO2.2.ER.000000T0000Z.160525T1800Z.160526T0407Z.NO/
145 AM CDT WED MAY 25 2016

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Polecat Creek near Sapulpa
* until late tonight, or until the warning is cancelled.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 26.0 
  feet this afternoon.
* Impact...At 26.0 feet, moderate flooding affects pasturelands and 
  suburban roads between Sapulpa and Jenks. Livestock barns and other
  outbuildings are flooded.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
4 follow-up statements
055 
WGUS84 KTSA 251325
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 AM CDT WED MAY 25 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-252125-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-160526T2048Z/
/SPCO2.2.ER.160525T1150Z.160526T0000Z.160526T1448Z.NO/
825 AM CDT WED MAY 25 2016

...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Thursday afternoon, or until the warning is cancelled.
* At  7:05 AM Wednesday, the stage was 21.25 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue rising to 
  near 26.0 feet this evening. The river is expected to fall below 
  flood stage late Thursday morning.
* Impact...At 26.0 feet, moderate flooding affects pasturelands and 
  suburban roads between Sapulpa and Jenks. Livestock barns and other
  outbuildings are flooded.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
496 
WGUS84 KTSA 251942
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT WED MAY 25 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-260342-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-160526T2050Z/
/SPCO2.2.ER.160525T1150Z.160526T0000Z.160526T1450Z.NO/
242 PM CDT WED MAY 25 2016

...Flood Warning extended until Thursday afternoon...

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Thursday afternoon, or until the warning is cancelled.
* At  2:00 PM Wednesday, the stage was 23.50 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Polecat Creek near Sapulpa will continue rising to 
  near 26.0 feet this evening. The river is expected to fall below 
  flood stage late Thursday morning.
* Impact...At 26.0 feet, moderate flooding affects pasturelands and 
  suburban roads between Sapulpa and Jenks. Livestock barns and other
  outbuildings are flooded.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
764 
WGUS84 KTSA 260131
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT WED MAY 25 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-260931-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-160526T1236Z/
/SPCO2.1.ER.160525T1150Z.160525T1903Z.160526T0636Z.NO/
831 PM CDT WED MAY 25 2016

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* until Thursday morning, or until the warning is cancelled.
* At  7:30 PM Wednesday, the stage was 23.00 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Polecat Creek near Sapulpa will continue falling to 
  below flood stage by Thursday before dawn.
* Impact...At 24.0 feet, widespread flooding affects pasturelands and 
  oil fields between Sapulpa and the Tulsa County line. Barns and 
  other outbuildings may be threatended by minor flooding.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$
289 
WGUS84 KTSA 260838
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT THU MAY 26 2016


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
OKC037-260908-
/O.CAN.KTSA.FL.W.0012.000000T0000Z-160526T1236Z/
/SPCO2.1.ER.160525T1150Z.160525T1903Z.160525T2233Z.NO/
338 AM CDT THU MAY 26 2016

The Flood Warning is cancelled for
  The Polecat Creek near Sapulpa.
* At  1:59 AM Thursday, the stage was 15.00 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage yesteday afternoon.
* Forecast...The Polecat Creek near Sapulpa will continue falling and
  remain below flood stage.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 11:43 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 24, 11:43 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1143 PM CDT TUE MAY 24 2016

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

North to south oriented broken line of thunderstorms just E of
I-35 will continue to move to the ENE, and should impact most if
not all of the terminals prior to 12Z. IFR visibilities possible
with the stronger cells, and will cover the potential with TEMPO
groups. Marginally severe hail also possible, especially at the E
OK terminals, but will save that for amendments. MVFR ceilings
remain likely toward daybreak at all terminals, with improvement
to VFR mid to late afternoon through the remainder of tomorrow
evening.

&&

.PREV DISCUSSION... /ISSUED 937 PM CDT TUE MAY 24 2016/

..UPDATE...

DISCUSSION...
Small but long-lived cluster of thunderstorms is
currently moving across the OK/AR border...impacting
parts of Washington and Crawford counties. This activity
has been weakening over the past hour or so...but still
could be capable of producing some gusty winds.

Also watching new elevated development across parts of
central OK...evidently being aided by 35-40kt southerly
low-level jet.HRRR takes this activity east and northeast
overnight...impacting parts of east central and southeast
OK. Hail and possibly some strong winds will be the main
threat from this activity.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, May 24, 5:00 PM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE MAY 24 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE MAY 24 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MAINLY EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA
LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO
EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY
STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY
DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA.

ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR
WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND.
INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING
PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE
FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND
NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL
MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 24, 10:36 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT TUE MAY 24 2016

OKZ054-059-250415-
PAWNEE OK-OSAGE OK-
1036 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...

AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MORRISON...
MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         FAIRFAX...
RALSTON...                        BURBANK...
SOUTHERN KAW LAKE...              APPERSON...

LAT...LON 3670 9705 3668 9694 3675 9689 3674 9683
      3677 9682 3664 9645 3625 9689 3625 9692
      3633 9693 3634 9703 3651 9703 3651 9701
      3653 9698 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0336Z 220DEG 36KT 3631 9702
Local storm report, May 24, 11:05 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             6 N OKEMAH              35.52N 96.30W
05/24/2016  E1.00 INCH       OKFUSKEE           OK   EMERGENCY MNGR

            HAIL FELL AT OKEMAH LAKE. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, May 24, 11:13 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT TUE MAY 24 2016

OKZ060-064-066-250500-
CREEK OK-TULSA OK-OKMULGEE OK-
1113 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKMULGEE...
SOUTHEASTERN CREEK AND SOUTHERN TULSA COUNTIES UNTIL MIDNIGHT CDT...

AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OKFUSKEE...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BEGGS...                          MOUNDS...
KELLYVILLE...                     SLICK...
LIBERTY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 203 AND 204.

LAT...LON 3598 9623 3588 9589 3562 9618 3562 9619
      3564 9619 3564 9625 3566 9634
TIME...MOT...LOC 0413Z 211DEG 29KT 3567 9625
Special weather statement, May 24, 11:15 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT TUE MAY 24 2016

OKZ054-250500-
OSAGE OK-
1115 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
MIDNIGHT CDT...

AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRFAX...
MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       FAIRFAX...
SHIDLER...                        BURBANK...
FORAKER...                        PEARSONIA...
OSAGE HILLS STATE PARK...

LAT...LON 3678 9614 3644 9663 3652 9672 3655 9674
      3656 9676 3656 9678 3658 9680 3699 9656
TIME...MOT...LOC 0414Z 219DEG 31KT 3659 9668
Special weather statement, May 24, 11:16 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT TUE MAY 24 2016

OKZ059-250500-
PAWNEE OK-
1116 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PAWNEE COUNTY UNTIL
MIDNIGHT CDT...

AT 1115 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PAWNEE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         RALSTON...
BLACKBURN...                      SKEDEE...

LAT...LON 3657 9677 3653 9673 3650 9672 3648 9670
      3644 9672 3642 9668 3642 9663 3640 9661
      3638 9660 3638 9657 3639 9656 3638 9655
      3624 9682 3625 9692 3633 9693 3634 9703
      3635 9703
TIME...MOT...LOC 0415Z 231DEG 19KT 3632 9691
Special weather statement, May 25, 12:24 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 AM CDT WED MAY 25 2016

OKZ049-053-250600-
PUSHMATAHA OK-CHOCTAW OK-
1224 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHOCTAW AND
SOUTHWESTERN PUSHMATAHA COUNTIES UNTIL 100 AM CDT...

AT 1224 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BOSWELL...MOVING NORTH AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHOCTAW AND SOUTHWESTERN PUSHMATAHA COUNTIES.

LAT...LON 3404 9593 3416 9595 3416 9578 3446 9578
      3446 9568 3404 9571
TIME...MOT...LOC 0524Z 178DEG 29KT 3412 9583

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:26 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee49 min
May 24, 7:58 PM CDTSpecial Weather StatementTSACherokee, Muskogee47 min
May 24, 8:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah31 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah49 min
May 24, 9:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah33 min
May 24, 10:12 PM CDTSpecial Weather StatementTSAOkfuskee48 min
May 24, 10:31 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 24, 10:36 PM CDTSpecial Weather StatementTSAPawnee39 min
May 24, 10:57 PM CDTSevere Thunderstorm WarningTSACreek48 min
May 24, 11:13 PM CDTSpecial Weather StatementTSAOkmulgee47 min
May 24, 11:15 PM CDTSpecial Weather StatementTSAOsage45 min
May 24, 11:16 PM CDTSpecial Weather StatementTSAPawnee44 min
May 24, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
May 24, 11:38 PM CDTFlash Flood WarningTSACreek4 hr
May 25, 12:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 25, 12:24 AM CDTSpecial Weather StatementTSAAtoka36 min
May 25, 12:43 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa47 min
May 25, 12:45 AM CDTSevere Thunderstorm WarningTSAPushmataha45 min
May 25, 12:47 AM CDTFlash Flood WarningTSAOkfuskee, Okmulgee, Tulsa4 hr
May 25, 1:25 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 25, 1:34 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner26 min
May 25, 1:51 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Wagoner4 hr
May 25, 1:52 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha53 min
May 25, 2:14 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee46 min
May 25, 2:39 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha51 min
May 25, 2:50 AM CDTAreal Flood AdvisoryTSACherokee, Delaware, Muskogee3 hr
May 25, 2:55 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Sequoyah65 min
May 25, 3:02 AM CDTFlash Flood WarningTSAPushmataha4 hr
May 25, 3:20 AM CDTSpecial Weather StatementTSAAdair, Sequoyah55 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSAPushmataha51 min
May 25, 3:46 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 3:49 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee36 hr
May 25, 4:31 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 6:11 AM CDTSpecial Weather StatementTSAOsage34 min
May 25, 6:22 AM CDTAreal Flood WarningTSAPushmataha36 hr
May 25, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more3 hr
May 25, 7:46 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner3 hr
May 25, 8:01 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner3 hr
May 25, 8:23 AM CDTRiver Flood WarningTSAOkmulgee4 days
May 25, 8:23 AM CDTRiver Flood WarningTSAPushmataha30 hr
May 25, 8:39 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more2 hr
May 25, 10:00 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner30 hr
May 25, 2:40 PM CDTRiver Flood WarningTSARogers, Tulsa47 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee66 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr

Nearby

River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.